ABBOTT MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SL SERIES, SL0¿ 10F; INTRODUCER, CATHETER
Back to Search Results |
| Model Number |
406968 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During the atrial fibrillation procedure, the sheath was inserted into the right atrium, and the viewflex was inserted into the sheath.When the viewflex was removed to insert the electrode catheter, blood leaked from the hemostatic valve.The sheath was replaced with a non-abbott 7f short sheath, and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 10f fast-cath introducer sheath and dilator were received for evaluation.Functional testing determined a leak was noted in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing was noted on both sides of the seal.A corrective action was initiated to address the failure mode of this introducer leak.The ifu states: do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.